# SDR CA070226001

- Difficulty date: February 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E437
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Burned
- Location: Drive Unit
- Component: Drive Unit, Honeywell
- Component part number: 20414440402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED EICAS STATUS MESSAGE, WXR SYSTEM. ON REPLACEMENT OF WXR DRIVE UNIT, FOUND BURNED ELECTRICAL CONNECTORS. (TC NR 20070226001)
